# SDR DLL13980776

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT NOTIFIED CREW OF LIGHT SMOKE IN CABIN.  CHECKLIST FOLLOWED AND ISOLATED NR 2 A/C PACK.  SMOKE CLEARED.  DRAINED AND REFILLED ACM.  REPLACED WATER SEPARATOR BAG, INSPECTED ENGINE AND ALL CHECKS NORMAL.
